Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32849
Title: Partial augmented lagrangian method and mathematical programs with complementarity constraints
Authors: Huang, XX
Yang, XQ 
Teo, KL
Keywords: B-stationarity
Constraint qualification
Mathematical programs with complementarity constraints
Optimality conditions
Partial augmented Lagrangian method
Issue Date: 2006
Publisher: Springer
Source: Journal of global optimization, 2006, v. 35, no. 2, p. 235-254 How to cite?
Journal: Journal of global optimization 
Abstract: In this paper, we apply a partial augmented Lagrangian method to mathematical programs with complementarity constraints (MPCC). Specifically, only the complementarity constraints are incorporated into the objective function of the augmented Lagrangian problem while the other constraints of the original MPCC are retained as constraints in the augmented Lagrangian problem. We show that the limit point of a sequence of points that satisfy second-order necessary conditions of the partial augmented Lagrangian problems is a strongly stationary point (hence a B-stationary point) of the original MPCC if the limit point is feasible to MPCC, the linear independence constraint qualification for MPCC and the upper level strict complementarity condition hold at the limit point. Furthermore, this limit point also satisfies a second-order necessary optimality condition of MPCC. Numerical experiments are done to test the computational performances of several methods for MPCC proposed in the literature.
URI: http://hdl.handle.net/10397/32849
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1007/s10898-005-3837-1
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

10
Last Week
1
Last month
1
Citations as of Nov 8, 2017

WEB OF SCIENCETM
Citations

10
Last Week
0
Last month
1
Citations as of Nov 15, 2017

Page view(s)

40
Last Week
1
Last month
Checked on Nov 12, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.